# SDR ASAA0040125

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE DURING SCHEDULED MAINTENANCE CHECK, FOUND NR 2 MLG BEAM GOUGED ON THE LOWER SURFACE. FORWARD EDGE, JUST OUTBOARD OF THE JANGER SHAFT FITTING. REPAIRED IN ACCORDANCE WITH EA 5750-01482.
